# SDR IPXA2019111328937

- Difficulty date: October 26, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74451
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER WING BOX UPPER SKIN HAS CORROSION AT STR. 3 AND BETWEEN XCW=-101 TO XCW=-110.REPAIRED CORRODED CENTER WING BOX UPPER SKIN AT STR 3. AND  BETWEEN CXW=-101 AND XCW=-110 IAW VT SAA EA 011-5730-01-A7939 REV. I/R AND UPS EO MD11-5730-74536-A. (MINOR)
